Rate of convergence for large coupling limits by brownian motion
Annales de l'I.H.P. Physique théorique, Volume 59 (1993) no. 3, pp. 327-355.
@article{AIHPA_1993__59_3_327_0,
     author = {Demuth, M. and Jeske, F. and Kirsch, W.},
     title = {Rate of convergence for large coupling limits by brownian motion},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {327--355},
     publisher = {Gauthier-Villars},
     volume = {59},
     number = {3},
     year = {1993},
     zbl = {0801.60053},
     mrnumber = {1276330},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1993__59_3_327_0/}
}
TY  - JOUR
AU  - Demuth, M.
AU  - Jeske, F.
AU  - Kirsch, W.
TI  - Rate of convergence for large coupling limits by brownian motion
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1993
DA  - 1993///
SP  - 327
EP  - 355
VL  - 59
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1993__59_3_327_0/
UR  - https://zbmath.org/?q=an%3A0801.60053
UR  - https://www.ams.org/mathscinet-getitem?mr=1276330
LA  - en
ID  - AIHPA_1993__59_3_327_0
ER  - 
%0 Journal Article
%A Demuth, M.
%A Jeske, F.
%A Kirsch, W.
%T Rate of convergence for large coupling limits by brownian motion
%J Annales de l'I.H.P. Physique théorique
%D 1993
%P 327-355
%V 59
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1993__59_3_327_0
Demuth, M.; Jeske, F.; Kirsch, W. Rate of convergence for large coupling limits by brownian motion. Annales de l'I.H.P. Physique théorique, Volume 59 (1993) no. 3, pp. 327-355. http://www.numdam.org/item/AIHPA_1993__59_3_327_0/

[Bau/Dem] H. Baumgärtel and M. Demuth, Decoupling by a Projection, Rep. Math. Phys., Vol. 15, 1979, pp. 173-186. | MR | Zbl

[Dei/Sim] P. Deift and B. Simon, On the Decoupling of Finite Singularities from the Question of Asymptotic Completeness in two Body Quantum Systems, J. Funct. Anal., Vol. 23, 1976, pp. 218-238. | MR | Zbl

[Dem] M. Demuth, On Large Coupling Operator Norm Convergence of Resolvent Differences, J. Math. Phys., Vol. 32, 1991, pp. 1522-1530. | MR | Zbl

[Dem/vCal] M. Demuth and J. Van Casteren, On Spectral Theory for Selfadjoint Feller Generators, Rev. Math. Phys., Vol. 1, 1989, pp. 325-414. | MR | Zbl

[Dem/vCa2] M. Demuth and J. Van Casteren, On Spectral Theory for Selfadjoint Feller Generators II, Preprint Univ. Antwerp, 1992, to be published. | MR

[His/Sig] P. Hislop and I.M. Sigal, Semiclassical Theory of Shape Resonances in Quantum Mechanics, Memoirs Amer. Math. Soc., Vol. 78, 1989, No. 399. | MR | Zbl

[Kar/Shr] I. Karatzas and S.E. Shreve, Brownian Motion and Stochastic Calculus, New York, Springer, 1988. | MR | Zbl

[Kat] T. Kato, Perturbation Theory for Linear Operators, Berlin, Springer, 1966. | Zbl

[LeG] J.-F. Le Gall, Sur une conjecture de M. Kac, Probab. Th. Rel. Fields, Vol. 78, 1988, pp. 389-402. | MR | Zbl

[Mey] T. Meyre, Étude asymptotique du temps passé par le mouvement brownien dans un cône, Ann. Inst. Henri Poincaré, Vol. 27, 1991, pp. 107-124. | Numdam | MR | Zbl

[Por/Sto] S. Port and C. Stone, Brownian Motion and Classical Potential Theory, New York, Academic Press, 1978. | MR | Zbl

[Sim] B. Simon, Functional Integration and Quantum Physics, New York, Academic Press, 1979. | MR | Zbl

[vdB] M. Van Den Berg, On the Asymptotics of the Heat Equation and Bounds on Traces Associated with the Dirichlet Laplacian, J. Funct. Anal., Vol. 71, 1987, pp. 279-293. | MR | Zbl

[Wlo] J. Wloka, Partielle Differentialgleichungen, Stuttgart, Teubner, 1982. | MR